Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: OMG I just took an extra med and I'm freaking out  (Read 86 times)

0 Members and 1 Guest are viewing this topic.

Online bpadilla49

  • Hero Member
  • *****
  • Posts: 510
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
OMG I just took an extra med and I'm freaking out
« on: March 11, 2014, 12:42:55 AM »
So in the mornings I have to take my regular thyroid replacement pill - I have hypothyroidism.

At night, I take another pill for IBS.

Well this morning I took my thyroid medicine and when I was going to take my IBS med tonight, I accidentally took the wrong one and doubled up on my thyroid medicine. I'm freaking out!!!

I spoke to a doctor online and she told me I really should be fine. I then asked her what to look for telling me I need to go to the ER? And she said fast heart rate, tremors, anxiety (GREAT!), shakiness, and diarrhea.

Freaking out now! I can feel my heart rate getting faster!
Bookmark and Share

Offline Ryze

  • Full Member
  • ***
  • Posts: 100
  • Country: us
  • Rec's: 3
  • Gender: Male
  • Personal text
    • Poke This Member
Re: OMG I just took an extra med and I'm freaking out
« Reply #1 on: March 11, 2014, 05:34:46 AM »
Sounds like you're just freaking yourself out and causing all those symptoms. If your doctor told you that you should be fine I wouldn't worry about it. You can always call a local pharmacy, most retail pharmacies such as Walgreens or CVS have 24 hour pharmacists you can speak to who should be able to give you a better answer.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
371 Views
Last post December 09, 2010, 07:24:42 AM
by Lanie
10 Replies
527 Views
Last post May 30, 2011, 05:09:22 PM
by abeja_reina_1989
7 Replies
2036 Views
Last post August 05, 2011, 08:14:38 PM
by JER2911
2 Replies
117 Views
Last post December 27, 2013, 05:25:44 PM
by candaceb816
4 Replies
77 Views
Last post September 25, 2014, 09:40:32 AM
by Snoopy10